# SDR MASA2010062200675

- Difficulty date: June 22, 2010
- Submitted: June 24, 2010
- Operation: Air carrier
- Aircraft: N991HA
- Make and model: Dhav DHC8202
- Aircraft serial: 431
- Aircraft time: 33,348 hours, 35,068 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR TRACK LIGHT 2D INOP.  MX RELAMPED EMERGENCY LIGHT.
